# SDR AALA201807063016

- Difficulty date: July 3, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N946AN
- Make and model: Boeing 737823
- Aircraft serial: 30600
- Aircraft time: 53,995 hours, 22,115 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: BAC14902865
- Condition: Corroded
- Location: Bs 1088 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FORWARD SIDE OF THE BS 1088 BULKHEAD IN JACKSCREW COMPARTMENT ON UPPER ANGLE AT TOP OF APU AIR INLET DUCT CUTOUT, BETWEEN RBL 22 & RBL 32. REPLACED THE ANGLE IAW DRAWING 148A0924 AND AARD 51-00-05.
